# SDR SWIA202053326

- Difficulty date: September 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER WING PLANK EXTERIOR, APPROXIMATELY WS 45.0 LT AFT EDGE CHAFED, MARKED.  C-CHECK RO 10/13/2020.  REPAIRED LOWER WING PLANK AT LBL 45, AS MARKED REF REO.  BLENDED AREA LOCATED WITHIN .150" OF A FASTENER.  COMPLIED WITH TASK CARD.
